# SDR LR7A08119

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,958 hours, 35,666 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER HB5301 JOB CARD FOUND LT MLG BOTTOM SKIN FAIRING CRACKED AT FS 597, LBL40, WL129 ATTACHMENT TO BELLY AREA.  REPAIRED IAW SMP583 FIG 51-140-12.
